Feelings of severe to moderate acute pain, to the point of not being able to do my daily function.
I feel for you. I was just informed that I have to reduce my dose and most likely eventually stop my medication. This happened to me for no reason. I dont ask for early refills or misuse my medications and I have been stable on this dose for several years now. I was told that my dose is above treatment guidelines set by the government! At least at this point he is willing to taper but he has chopped off 90mg a day right off the bat which is already a huge drop and is highly uncomfortable. I'm not sure what can be done. The only choices we have are to sweat it out with the help of the Thomas Recipe (which you can google), talk to another Dr to see if he will help you, or help taper you, or you can see an addictions specialist who treats pain and perhaps consider suboxone therapy. I'm considering talking to another Dr.
but I'm not sure what good it will do because it sounds like all the PM docs are being pressured to reduce doses and get people off their pain medications. My Dr told me that no one with non-cancer pain should be on more than 200mg a day morphine or its equivelent (which is 133mg of oxycodone per day) no matter what their diagnosis was and to get this medication they have to have significant structural damage! Apparently herniated discs and disc degeneration do not count!
Sorry to hear this has happened to you but you haven't given any details why,or what your Drs reason was which makes it kinda hard to answer your question properly .
I would ask why if you do not no. Were you weined down?
I just went through this with oxycondone& opana.but I was weined down. I am now on a low dose ixxycodone & methadone pills which honestly help me more then the opanawhich I didn't think was possible.
I have chronic pain from neuropathy & fibromyalgia.
You haven't given much details about yourself but that's up to you.
I would just go to the Er if you start to withdraw theirs nothing else you can do unless you can call your Dr& explain your in withdrawd and need something but that doesn't sound like a option from the lil detail you gave.
You cab always get tramadol it helps with the withdraw somewhat.
But if you are in serious need of meds I'd look for a Dr asap. Go to a pain clinic they usually the ppl quickly.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 22 Jan 2013 • 3 answers
Posted 10 Jul 2013 • 2 answers
Posted 24 Jan 2015 • 3 answers
I've been taking 15mg oxycodone 3x for several years. My Dr recently raised me to 20mg oxycodone 3x.
Posted 7 Jun 2017 • 1 answer